MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 GLENOID CANNULATED STOP DRILL; DRILLS (BITS, SLEEVES, GUIDES) : DRILL GUIDES

DEPUY INTERNATIONAL LTD - 8010379 GLENOID CANNULATED STOP DRILL; DRILLS (BITS, SLEEVES, GUIDES) : DRILL GUIDES
Model Number 2307-89-000
Medical Device Problem Codes Break (1069); Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the instrument was reported to be broken/worn out.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate corrected: h3 and h6 (device) by removing code worn.
 
Event or Problem Description
A,event date: 06/21/2022.B.Please clarify which of the reported devices were worn.What feature is worn and not making it function as intended? the reamers have worn out.C.Please clarify which of the reported devices were broken.Grippers.C.1 which part of the instrument/s broke? the heads of the screwdrivers.C.2 did the instrument broke into 2 or more pieces? if no, please specify what is the alleged deficiency of the instrument.Is it bent, cracked, stripped, worn or cross threaded? part of the gripper is bent.C.3 were all the pieces retrieved from the patient? yes.D.Was there any adverse consequences that affected the patient because of the reported event? no.E.Was there a surgical delay? if yes, what is the duration of the delay no.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : the device associated with this report was returned.After physical review, the broken condition reported was not observed in the device.No issues or malfunction were identified, therefore, the allegation is not confirmed.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
GLENOID CANNULATED STOP DRILL
Common Device Name
DRILLS (BITS, SLEEVES, GUIDES) : DRILL GUIDES
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
Manufacturer (Section G)
DEPUY INT'L LTD. 8010379
st anthonys road
leeds LS11 8 DT
UK   LS11 8 DT
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14914641
Report Number1818910-2022-12275
Device Sequence Number11245900
Product Code HTW
UDI-Device Identifier10603295116509
UDI-Public10603295116509
Combination Product (Y/N)N
Initial Reporter CountryHU
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2307-89-000
Device Catalogue Number230789000
Device Lot Number5212770
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2022
Supplement Date Received by Manufacturer06/27/2022
08/26/2022
09/15/2022
Initial Report FDA Received Date07/05/2022
Supplement Report FDA Received Date07/12/2022
08/29/2022
09/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown